LAMIA
Membre

Julian REVALSKI
Statut: Professeur des Universités à l'Université des Antilles
Equipe: Mathématiques
Département: maths-info
Bureau: RC03
: 0590483091
: 0590483086
:

Thèmes de RechercheRecherchePublicationsEnseignementAutres Activités




^




^


Nombre total de publications : 9


Article dans des revues

Variational principles and topological games. Julian Revalski, M.M. Choban P.S. Kenderov - Topology and its Appl., 2012, 159 (17), pp.3550-3562
Best approximation problems in compactly uniformly rotund spaces. Julian Revalski, N.V. Zhivkov - J. Convex Anal., 2012, 19 (4), pp.1201
Variational principles in non metrizable spaces. Julian Revalski, P.S. Kenderov - TOP, Springer Verlag, 2012, 20 (2), pp.467-474
Small sets in best approximation theory. Julian Revalski, N.V. Zhivkov - J. Global Optim., 2011, 50, pp.77-91
Dense existence of solutions of perturbed optimization problems and topological games. Julian Revalski, P.S. Kenderov - Compt. Rend. Acad. Bulg. Sci., 2010, 63, pp.937-942
A variational principle in reflexive spaces. Julian Revalski, Marian Fabian - J. Convex Anal., 2009, 16, pp.211--226
Extended Sums and Extended Compositions of Monotone Operators. Yboon García, Marc Lassonde, Julian Revalski - Journal of Convex Analysis, Heldermann, 2006, 13 (3+4), pp.721-738
Fragmentability of sequences of set-valued mappings with applications to variational principles. Marc Lassonde, Julian Revalski - Proceedings of the American Mathematical Society, American Mathematical Society, 2005, 133 (9), pp.2637-2646


Chapitre d'ouvrage

Regularization procedures for monotone operators: recent advances. Julian Revalski - Fixed-Point Algorithms for Inverse Problems in Science and Engineering, Springer Optimization and Its Applications, Vol. 49, pp.317--344, 2011


^




^





Lien direct : lamia.univ-ag.fr/membres/julian-revalski

Actualité
LAboratoire de Mathématiques, Informatique et Applications